Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Cipralex, have dizziness and vertigo. Symptoms of withdrawal or Meniere's disease?

i am on cipralex 10mg a day. three months ago i shifted to 2.5mg a day with some miising doses in between. i wasnot trying to stop but rather to lower the dose as i thought the drug have long t1/2 and i am already loaded to a therapeutic level. after 28 days i had a symptoms of n&v sweating dizziness , vertigo lasted about 2-3 hrs dr said it might be virus....etc . i was kind of down little for a week then the symptoms was there but very light for a month then i had anthor attack of sever n&v dizz, vertigo. n&v lsted for an hour but dizz, ver/ lasted till a week ago. during the second episode i visited ent doc and diagnosed it as Meniere s disease. actually i didnot tell him about the cipralex at all because i ve never thought of withdrawal symptoms might happen. but last week itook a 10mg of cipralex daily for three days because of thought of missing dose(s). i want to emphesize that i am good in taking my med . interestingly i felt fine and kind of normal and every thing seems to be back to normal no more s&s of n&v no ver no dizz no sppinning.. now my question was it s&s of cipralex withdrawal or Meniere s disease by the way i have tinnitus in my left ear for more than 7 yrs
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response

The withdrawal of Cipralex does not occur after 28 days. The discontinuation symptoms occur within a couple of days of dose change and do not last for just a couple of hours. In my opinion, your episodes of vertigo are not related to Cipralex but are a manifestation of inner ear disease. The vestibular system present in the inner ear is responsible for maintaining the balance of the body and any disturbance usually manifests as vertigo and dizziness. I think you should continue with your ENT doctor's advice.

Best wishes.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor